# SDR SWAA2018012219249

- Difficulty date: January 3, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 33,542 hours, 22,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FORWARD CARGO COMPARTMENT Z ANGLE CRACKED AT BS 500C.  R&R "Z" ANGLE IAW SRM.
